# SDR AALA20101020TUL01

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 32,484 hours, 15,286 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 RIGHT SLAT NUMBER 14 TRACK RIB CRACK INDICATION.  REPLACED CRACKED NUMBER 14 TRACK RIB NUMBER 5 RIGHT SLAT PER ESO 80117.
